# SDR UPS03840482

- Difficulty date: April 16, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 74,572 hours, 28,469 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 97532978
- Condition: Cracked
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, RT WING CENTER LE. SUPPORT ANGLE AT XS 520 IS CRACKED.  REMOVED,FABRICATED AND REPLACED ANGLE IAW DWG. 9753297,AND SRM. 51-1-20D
